On root elements of multiparameter spectral problems
Doklady Akademii Nauk, Tome 250 (1980) no. 3, pp. 544-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_3_a6,
author = {G. A. Isaev},
title = {On root elements of multiparameter spectral problems},
journal = {Doklady Akademii Nauk},
pages = {544--547},
year = {1980},
volume = {250},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a6/}
}
G. A. Isaev. On root elements of multiparameter spectral problems. Doklady Akademii Nauk, Tome 250 (1980) no. 3, pp. 544-547. http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a6/